Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
elee92

When did your IB happen while on Accutane

Recommended Posts

1. What was the severity of your acne pre-Accutane?
2. How long into the course did you get a IB?
3. What was your starting dose?
4. Was your IB associated with a change in dose (if so, what dose)?
5. If you didn't experience an IB, do you think there were factors other than luck that helped (low starting dosage, gradual increase, simultaneous use with antibiotics/topicals, etc.)?

Share this post


Link to post
Share on other sites

my acne was moderate when i started accutane (I had been trying other prescriptions drugs/creams which helped a little but did not clear me up)
I got my IB about a month in... my skin actually completely cleared up within the first month (on 60mg) then i had a pretty significant breakout when my dose went up to 80mg after the first month

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×